# SDR UPS06846194

- Difficulty date: January 25, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 58942821
- Condition: Broken
- Location: Fs 1195 L33r-34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, T-BOLT BACKUP FITTING REPAIR BROKEN AT C-PIT DOOR JAMB, STA 1195 BETWEEN L33R AND L34R.  REMOVED AND REPLACED BACKUP FITTING REPAIR CLIP IAW SRM 51-1-20D.
